MathSciNet Relay Station
MathSciNet bibliographic data
MR2559378 49N90 (35F30 92D25)
He, Ze-rong; Wang, Hai-tao Control problems of an age-dependent predator-prey system. Appl. Math. J. Chinese Univ. Ser. B 24 (2009), no. 3, 253–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement